# SDR IPXA2021061670676

- Difficulty date: June 16, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,673 hours, 14,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR FWD LEFT LEVEL ONE ALERT.DEFERRED PER MEL 52-40-1-1-01. NO DMP. PLACARDS INSTALLEDINSPECTED L1 DOOR CLOSE LIMIT SWITCH (S1-248) AND GIRT BAR ARM SWITCH (S1-590).  FOUND GIRT BAR ARM SWITCH FAULTY & CORRODED.  R/R'D SWITCH (S1-590) IAW MD11 AMM 52-11-02-501.  R/R'D CONNECTOR P1 1882 PRECAUTIIONARY IAW SWPM 20-31-00.  OPS CHKS GOOD ON GROUND AT THIS TIME.
